# SDR AC2A072828

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 3,154 hours
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: 222375060115
- Part serial: 96027
- Condition: Defective
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULATOR WAS INOPERATIVE WHEN WE RECEIVED IT FROM BELL. EXCHANGING THIS PART FOR A NEW ONE.
